# SDR QXEA2018010900006

- Difficulty date: January 8, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 38,452 hours, 40,351 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Indication Sys
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 HYD QTY INDICATION BLANK ON NR 2 MFD. (HYD QTY IND INOP). PLACED ON MEL. RETURN TO SERVICE.
